# SDR 2012F00097

- Difficulty date: May 4, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N307MH
- Make and model: Bell 206L-3
- Aircraft serial: 51120
- Aircraft time: 12,099 hours, 82,984 cycles
- Engine: Allsn 250C30
- Engine time: 12,090 hours, 20,854 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201135
- Part serial: CS16112CS16229
- Condition: Dented
- Location: Tail Rotor
- Part time: 2,168 hours
- Component: Tail Rotor, Bell, L3
- Component part number: 206011810153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY AIRCRAFT CHECK NOTED DENTS ON TAIL ROTOR BLADES OUTER SURFACE. NON-SHARP DENTS ON OTBD FACE OF BOTH BLADES.  NO INDICATION OF STRIKE TO BLADE L/E.
